# SDR ASAA2022120741043

- Difficulty date: December 7, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 26,012 hours, 8,168 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Cooling Fan
- Part number: 6426512001
- Condition: Inoperative
- Location: Wx Rarar Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING AD 20211420-MULTI-1 NOTICED WEATHER RADAR COOLING FAN INOP. GROUNDED - YES. REMOVED & REPLACED WEATHER RADAR RT COOLING FAN REF B737-900 AMM 34-43-51. OPS CHECK GOOD. OPS TEST OF RT REF AMM 34-43-00. OPS TEST GOOD.
